# SDR DALA1217155519

- Difficulty date: March 17, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 4,090 hours, 2,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY PATH LIGHT AT SEAT 17 INOP.  MAINTENANCE REPLACED FLOOR LIGHT ASSEMBLY PER SWPM 20-30-12.  OPERATION OF LIGHT NOW CHECKS GOOD.
